Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS Home Page
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  
Forthcoming Papers
Latest Issue

Back Issues

Publication Ethics

Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
Arabic WebSite  



Euler-Maruyama Approximation for Diffusion Process Generated by Divergence form Operator with Discontinuous Coefficients

Mohamed Bourza

Department of Mathematical Sciences, Faculty of Sciences, Ibn Tofaıl University, Kenitra, B.P. 133, Morocco

Email address: mohamed.bourza@uit.ac.ma

Doi : https://doi.org/10.47013/16.3.9

Cited by : Jordan J. Math & Stat., 16 (3) (2023), 515 - 533


Received on: July 13, 2022;                                         Accepted on: May 30, 2023

 Abstract. We consider the Euler-Maruyama approximation for time-inhomogeneous one-dimensional stochastic differential equations involving the local time (SDELT), generated by divergence form operators with discontinuous coefficients at zero. We use a space transform in order to remove the local time L0t from the stochastic
differential equation of type ........................

Keywords: stochastic differential equations, local time, Euler-Maruyama method, discontinuous coefficients.